MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; SHOULDER PROSTHESIS/EXTREMITIES

ZIMMER BIOMET, INC. MINI TRAY STD COCR +3 OFFSET; SHOULDER PROSTHESIS/EXTREMITIES
Model Number N/A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01335.Medical products: item#: 110031424, cr vivacit-e 36mm brng std; lot#: 64673389.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a left shoulder arthroplasty approximately five (5) months ago.The patient was revised due to disassociation of item in left shoulder.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-01335-1.Visual examination of the returned product identified damage that is seen on the locking features and backside of the bearing.Shallow scratches / damage is also seen in the articulating surface.The tray exhibits damage in the form of scratches / scuff marks.The rim features are rounded.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided but were not submitted as the images attached reflect the same date as the implant date.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
MINI TRAY STD COCR +3 OFFSET
Common Device Name
SHOULDER PROSTHESIS/EXTREMITIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11819853
Report Number0001822565-2021-01334
Device Sequence Number3223700
Product Code KWS
UDI-Device Identifier00887868231346
UDI-Public(01)00887868231346(17)291231(10)64634038
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number110031402
Device Lot Number64634038
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date05/13/2021
Supplement Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;